Skip to Main content Skip to Navigation
New interface
Journal articles

Minimum time control problems for non autonomous differential equations

Abstract : In this paper, we investigate a minimum time problem for controlled non-autonomous differential systems, with dynamics depending on the final time. The minimal time function associated to this problem does not satisfy the dynamic programming principle. However, we will prove that it is related to a standard front propagation problem via the reachability function. Two simple numerical examples are given to illustrate our approach.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00387803
Contributor : Pascal Joly Connect in order to contact the contributor
Submitted on : Wednesday, February 24, 2010 - 3:20:09 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:05 PM
Long-term archiving on: : Thursday, September 23, 2010 - 11:52:20 AM

File

R09006.pdf
Files produced by the author(s)

Identifiers

Citation

Olivier Bokanowski, Ariela Briani, Hasnaa Zidani. Minimum time control problems for non autonomous differential equations. Systems and Control Letters, 2009, 58 (10-11), pp.742-746. ⟨10.1016/j.sysconle.2009.08.003⟩. ⟨hal-00387803v2⟩

Share

Metrics

Record views

171

Files downloads

320